RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 2, Pages 312–317 (Mi mz11203)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Asymptotics of Solutions of a Class of Linear Differential Equations with Nonsmooth Coefficients

K. A. Mirzoeva, N. N. Konechnajab

a Lomonosov Moscow State University
b Northern (Arctic) Federal University named after M. V. Lomonosov, Arkhangelsk

Keywords: linear differential equations, nonsmooth coefficients, quasiderivatives, quasidifferential expressions, asymptotics of solutions, leading term of asymptotics, product of quasidifferential expressions.

Funding Agency Grant Number
Russian Science Foundation 14-11-00754
Russian Foundation for Basic Research 14-01-31136-мол а
The work of the first author was supported by the Russian Science Foundation under grant 14-11-00754. The work of the second author was supported by the Russian Foundation for Basic Research under grant 14-01-31136-mol_a and by the Regional Public Foundation for Supporting National Science.


DOI: https://doi.org/10.4213/mzm11203

Full text: PDF file (365 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:2, 334–340

Bibliographic databases:

Document Type: Article
Received: 25.08.2015
Revised: 03.03.2016

Citation: K. A. Mirzoev, N. N. Konechnaja, “Asymptotics of Solutions of a Class of Linear Differential Equations with Nonsmooth Coefficients”, Mat. Zametki, 100:2 (2016), 312–317; Math. Notes, 100:2 (2016), 334–340

Citation in format AMSBIB
\Bibitem{MirKon16}
\by K.~A.~Mirzoev, N.~N.~Konechnaja
\paper Asymptotics of Solutions of a Class of Linear Differential Equations with Nonsmooth Coefficients
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 2
\pages 312--317
\mathnet{http://mi.mathnet.ru/mz11203}
\crossref{https://doi.org/10.4213/mzm11203}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588850}
\elib{http://elibrary.ru/item.asp?id=26414302}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 2
\pages 334--340
\crossref{https://doi.org/10.1134/S0001434616070312}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382193300031}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84983785836}


Linking options:
  • http://mi.mathnet.ru/eng/mz11203
  • https://doi.org/10.4213/mzm11203
  • http://mi.mathnet.ru/eng/mz/v100/i2/p312

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Konechnaya, K. A. Mirzoev, “Asymptotics of solutions to a class of linear differential equations”, Ufa Math. J., 9:3 (2017), 76–86  mathnet  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:160
    References:18
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019